# SDR CALA2024100902610

- Difficulty date: September 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737  MAIN CABIN FLOORBEAM STA 947 RBL 45 CORRODED ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 9284285. REPAIRED MAIN CABIN FLOOR BEAM STA 947 RBL45 IAW B737-800 SRM 53-70-51-2R-5.
